# SDR A6WA200640279

- Difficulty date: July 4, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT SIDE FS 621 FLOOR SUPPORT ANGLE CRACKED APPROX .5 INCH LONG.  MAINTENANCE CUT AWAY DAMAGED SECTION OF LEFT 621 FLOOR SUPPORT ANGLE, TRIMMED PARTS 601R-53-61-117-1 AND 601R53-61-117-3 TO FIT AND DRILLED IAW REO 601R-53-61-117.  (M)
